# SDR ABXA020186

- Difficulty date: August 6, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 41,128 hours, 42,403 cycles
- System (JASC): 5200 · Doors
- Part: Pan
- Part number: 591412159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FORWARD ENTRY DOOR ABOVE FORWARD LOWER STOP PAD. REPLACED DOOR IAW DC-9 MM.
